Alert archive / Michigan / Small Craft Advisories in 2018
Small Craft Advisory 2, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Jan 9, 2018, 3:38 PM EST. It took effect at Jan 10, 2018, 7:00 AM EST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Jan 9, 2018, 3:38 PM EST (20:38 UTC)
- In effect from
- Jan 10, 2018, 7:00 AM EST
- Expired
- Jan 11, 2018, 9:45 PM EST
- In force
- 39 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted.
548 WHUS73 KGRR 092038 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 338 PM EST Tue Jan 9 2018 LMZ846>849-100445- /O.NEW.KGRR.SC.Y.0002.180110T1400Z-180112T1500Z/ Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 338 PM EST Tue Jan 9 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 10 AM EST FRIDAY... The National Weather Service in Grand Rapids has issued a Small Craft Advisory...which is in effect from 9 AM Wednesday to 10 AM EST Friday. * WINDS...South winds 15 to 25 knots Wednesday and Wednesday night, turning westerly Thursday, then northwest Thursday night. * WAVES...Building to 5 to 8 feet Wednesday and remaining elevated through Friday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds or waves are expected to produce hazardous conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ HLO
11 follow-up statements
003 WHUS73 KGRR 100138 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 838 PM EST Tue Jan 9 2018 LMZ846>849-100945- /O.CON.KGRR.SC.Y.0002.180110T1400Z-180112T1500Z/ Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 838 PM EST Tue Jan 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 10 AM EST FRIDAY... * WINDS...South winds 15 to 25 knots tonight increasing to 30 knots Wednesday, turning westerly evening. * WAVES...Building to 1 to 3 feet due to considerable ice cover. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds or waves are expected to produce hazardous conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ wdm
120 WHUS73 KGRR 100420 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 1120 PM EST Tue Jan 9 2018 LMZ846>849-101230- /O.CON.KGRR.SC.Y.0002.180110T1400Z-180112T1500Z/ Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 1120 PM EST Tue Jan 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 10 AM EST FRIDAY... * WINDS...South winds 15 to 25 knots tonight increasing to 30 knots Wednesday, turning westerly evening. * WAVES...building to 5 to 7 feet by mid morning Wednesday and continuing into Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds or waves are expected to produce hazardous conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ wdm
456 WHUS73 KGRR 100844 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 344 AM EST Wed Jan 10 2018 LMZ846>849-101645- /O.EXT.KGRR.SC.Y.0002.180110T1200Z-180112T1500Z/ Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 344 AM EST Wed Jan 10 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 10 AM EST FRIDAY... * WINDS...South winds to 30 knots through Thursday becoming northwest Thursday night. * WAVES...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds or waves are expected to produce hazardous conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ DUKE
674 WHUS73 KGRR 101459 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 959 AM EST Wed Jan 10 2018 LMZ846>849-102300- /O.CON.KGRR.SC.Y.0002.000000T0000Z-180112T1500Z/ Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 959 AM EST Wed Jan 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WINDS...South winds to 30 knots through Thursday becoming northwest Thursday night. * WAVES...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds or waves are expected to produce hazardous conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
625 WHUS73 KGRR 102050 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 350 PM EST Wed Jan 10 2018 LMZ846>849-110500- /O.EXT.KGRR.SC.Y.0002.000000T0000Z-180112T2200Z/ Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 350 PM EST Wed Jan 10 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST FRIDAY... * WINDS...South winds to 30 knots through Thursday becoming north Thursday night and persisting through Friday. * WAVES...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds or waves are expected to produce hazardous conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
546 WHUS73 KGRR 102243 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 543 PM EST Wed Jan 10 2018 LMZ846>849-111000- /O.NEW.KGRR.MF.Y.0001.180110T2243Z-180111T1500Z/ /O.CON.KGRR.SC.Y.0002.000000T0000Z-180112T2200Z/ Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 543 PM EST Wed Jan 10 2018 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EST THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY... The National Weather Service in Grand Rapids has issued a Dense Fog Advisory...which is in effect until 10 AM EST Thursday. * WINDS...South winds to 30 knots through Thursday becoming north Thursday night and persisting through Friday. * WAVES...5 to 8 feet. * VISIBILITY...Frequent below one-quarter of a mile tonight through Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds or waves are expected to produce hazardous conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. * Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LMZ844-845-111000- /O.NEW.KGRR.MF.Y.0001.180110T2243Z-180111T1500Z/ St Joseph to South Haven MI-South Haven to Holland MI- 543 PM EST Wed Jan 10 2018 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EST THURSDAY... The National Weather Service in Grand Rapids has issued a Dense Fog Advisory...which is in effect until 10 AM EST Thursday. * VISIBILITY...Frequent below one-quarter of a mile tonight through Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
019 WHUS73 KGRR 110146 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 846 PM EST Wed Jan 10 2018 LMZ846>849-111000- /O.CON.KGRR.MF.Y.0001.000000T0000Z-180111T1500Z/ /O.CON.KGRR.SC.Y.0002.000000T0000Z-180112T2200Z/ Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 846 PM EST Wed Jan 10 2018 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY... * WINDS...South winds to 30 knots through Thursday becoming north Thursday night and persisting through Friday. * WAVES...5 to 8 feet building to 8 to 12 feet Friday. * VISIBILITY...Frequent below one-quarter of a mile tonight through Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds or waves are expected to produce hazardous conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. * Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LMZ844-845-111000- /O.CON.KGRR.MF.Y.0001.000000T0000Z-180111T1500Z/ St Joseph to South Haven MI-South Haven to Holland MI- 846 PM EST Wed Jan 10 2018 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... * VISIBILITY...Frequent below one-quarter of a mile tonight through Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ wdm
024 WHUS73 KGRR 110900 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 400 AM EST Thu Jan 11 2018 LMZ846>849-111700- /O.CAN.KGRR.MF.Y.0001.000000T0000Z-180111T1500Z/ /O.CON.KGRR.SC.Y.0002.000000T0000Z-180112T2200Z/ Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 400 AM EST Thu Jan 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY... ...DENSE FOG ADVISORY IS CANCELLED... The National Weather Service in Grand Rapids has cancelled the Dense Fog Advisory. * WINDS...South to 30 knots becoming north Tonight and persisting through Friday. * WAVES...5 to 8 feet building to 8 to 12 feet late tonight into Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds or waves are expected to produce hazardous conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ844-845-111700- /O.CAN.KGRR.MF.Y.0001.000000T0000Z-180111T1500Z/ /O.EXA.KGRR.SC.Y.0002.000000T0000Z-180112T2200Z/ St Joseph to South Haven MI-South Haven to Holland MI- 400 AM EST Thu Jan 11 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST FRIDAY... ...DENSE FOG ADVISORY IS CANCELLED... The National Weather Service in Grand Rapids has issued a Small Craft Advisory...which is in effect until 5 PM EST Friday. the Dense Fog Advisory has been cancelled. * WINDS...South 20 to 25 knots becoming north to 30 knots tonight and persisting through Friday. * WAVES...2 to 5 feet building to 8 to 12 feet late tonight into Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds or waves are expected to produce hazardous conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
128 WHUS73 KGRR 111452 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 952 AM EST Thu Jan 11 2018 LMZ844>849-112300- /O.CON.KGRR.SC.Y.0002.000000T0000Z-180112T2200Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 952 AM EST Thu Jan 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY... * WINDS...South to 30 knots becoming north tonight and persisting through Friday. * WAVES...4 to 8 feet building to 8 to 12 feet late tonight into Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds or waves are expected to produce hazardous conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
468 WHUS73 KGRR 112015 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 315 PM EST Thu Jan 11 2018 LMZ844>849-120415- /O.EXT.KGRR.SC.Y.0002.000000T0000Z-180113T0900Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 315 PM EST Thu Jan 11 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY... * WINDS...South to southwest to 30 knots becoming north tonight and persisting through Friday. * WAVES...4 to 8 feet building to 8 to 12 feet late tonight into Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds or waves are expected to produce hazardous conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
905 WHUS73 KGRR 120245 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 945 PM EST Thu Jan 11 2018 LMZ844>849-121045- /O.UPG.KGRR.SC.Y.0002.000000T0000Z-180113T0900Z/ /O.NEW.KGRR.GL.W.0003.180112T0300Z-180113T0900Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 945 PM EST Thu Jan 11 2018 ...GALE WARNING IN EFFECT UNTIL 4 AM EST SATURDAY... The National Weather Service in Grand Rapids has issued a Gale Warning...which is in effect until 4 AM EST Saturday. the Small Craft Advisory is no longer in effect. * WINDS...Northwest winds 15 to 25 knots becoming north gales to 40 knots Friday and 35 knot gales friday night. * WAVES...4 to 8 feet tonight, building to 8 to 12 feet Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ wdm
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 9, 3:29 PM EST, 9 minutes earlier.
Area forecast discussion, Jan 9, 3:29 PM EST, 9 minutes before
Area Forecast Discussion National Weather Service Grand Rapids MI 329 PM EST Tue Jan 9 2018 LATEST UPDATE... Short Term/Long Term/Aviation/Marine .SYNOPSIS... Issued 330 PM EST Tue Jan 9 2018 Warmer air will continue to surge into the area over the course of the next couple days as southerly flow increases in advance of a low pressure system. In addition to warmer temperatures, this will provide fog and melting snow. A brief period of light freezing rain may develop Wednesday morning before warmer air changes precipitation to light rain. This could cause a few slick spots for the morning commute. High temperatures are forecast to reach the low and possibly mid 50s on Thursday before falling back into the 20s on Friday in the wake of the front. && .SHORT TERM...(This evening through Thursday night) Issued at 255 PM EST Tue Jan 9 2018 Biggest concerns in the short term portion of the forecast center around potential for fog redevelopment and expansion tonight/tomorrow and potential for precipitation along a warm front early Wednesday morning to start out as light freezing rain before changing over to rain. Area of fog, some dense, developed early this morning roughly near and south of the I-94 corridor over West Michigan. Current observations show visibilities still remain less than 3 miles over much of this area, with a larger expanse of restricted visibilities stretching from western Ohio all the way back into Missouri and Iowa. This is where southerly flow ahead of the next low pressure system is already riding over the snowpack. This should provide a good setup for widespread fog development tonight as the warmer air begins to advect into Michigan. A dense fog advisory may be needed tonight for West Michigan, with the highest confidence along/south of I-94. Additional fog development is expected Wednesday into Wednesday night as warm air advection/higher dewpoints continue to work northward. Low-level warm front will lift up into Michigan early Wednesday as low pressure begins to lift through the Plains. Temperatures at the surface will initially be near to several degrees below freezing, while strong low-level jet surge creates a healthy warm layer between roughly 900-800mb. We will initially need to overcome very dry air in the mid-levels as evidenced by 12Z APX/DTX forecast soundings. Isentropic ascent along the front looks only weak to moderate, and very broad in nature, so there is low confidence we will see much in the way of precipitation. Higher- res model runs have been trending drier through the day, lending confidence to this thought. Warm layer per RAP/NAM forecast soundings looks to be about 5000-7000 feet deep with temps maxing out around 8C. Given only a shallow layer for these relatively warm droplets to refreeze, and surface temps running in the upper 20s to low 30s, not expecting much impact from any light freezing rain that does fall. Thursday is looking to be a fairly dreary and sloppy day as widespread rain develops in advance of a cold front. Impressive surge of warm air could raise temperatures in excess of 50 degrees, while melting the snowpack over much of West Michigan. Cold front will push through overnight, changing rain back to snow, with only light accumulations expected. .LONG TERM...(Friday through Tuesday) Issued at 255 PM EST Tue Jan 9 2018 Nothing has changed as far as the potential for heavy snow Friday night and Saturday morning. Today's guidance looks similar to 24 hours ago with the bulk of the solutions showing a track that would put our forecast area west of the storm. We will have to continue to watch for any westward trend that would bring the area of strong mid- level F-gen forcing across our area. At this point we do not have confidence in the exact track but it is close enough to be mentioned via social media and the Hazardous Weather Outlook. Lake effect snow showers are a safer bet for the weekend into early next week as flow goes from NNW on Saturday to west later on Sunday and southwest on Monday. Lowered temps Saturday through Tuesday as 850 mb temps are at or below minus 20C much of that time. Also increased POPs on Sunday as flow comes onshore and through Monday night as a clipper could be boosting snow amounts then. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 255 PM EST Tue Jan 9 2018 Fog and low clouds will be expanding this evening with widespread IFR and LIFR expected overnight and into Wednesday morning. There is also the potential for a brief period of freezing rain around 10Z to 12Z. Winds will be southerly AOB 10 knots. && .MARINE... Issued at 255 PM EST Tue Jan 9 2018 Light winds and quiet weather provided by high pressure will continue through this evening. Low pressure lifting through the Midwest will then bring an increase in southerly winds over Lake Michigan late tonight and Wednesday. Wave heights look to build into the 3 to 5 foot range for much of the nearshore waters by late Wednesday morning, and remain elevated through Thursday as passing low pressure gradually flips winds to the west and then northwest behind a cold front. Winds should begin to subside behind the front Friday morning. && .HYDROLOGY... Issued at 127 PM EST Tue Jan 9 2018 Expect river rises to commence with snowmelt over the next couple days. Melt rates could be especially high on Thursday when high temperatures around 50 will be possible. Warm temperatures should limit the ice jam threat. The Grand River basin has an estimated snow water equivalent of 1-2 inches over much of the area. We expect bankfull might be exceeded in spots later this week and this could also be the case for smaller streams elsewhere across Southwest Lower Michigan. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...None. LM...None. && SYNOPSIS...HLO SHORT TERM...HLO LONG TERM...Ostuno AVIATION...Ostuno HYDROLOGY...TJT MARINE...HLO
Hazardous weather outlook, Jan 9, 9:53 AM EST, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK National Weather Service Grand Rapids MI 953 AM EST Tue Jan 9 2018 MIZ037>040-043>046-050>052-056>059-064>067-071>074-101500- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 953 AM EST Tue Jan 9 2018 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight Areas of fog, dense along and south of I-94 this morning, will be possible today as warmer air begins to surge into the area. Areas of dense fog may also develop overnight. Some icy spots are expected this morning on area roadways and sidewalks due to a refreeze of meltwater that occurred overnight. A wintry mix of precipitation may develop late tonight after 400am. Some light freezing rain is possible with the mix. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The mixture of precipitation will persist into Wednesday morning, ending by midday. A light glaze of ice is possible in some areas. Areas of dense fog are possible Wednesday into Thursday. Widespread accumulating snow is possible Friday night into Saturday. A return to arctic air and lake effect snow follows this system for Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ844>849-101500- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 953 AM EST Tue Jan 9 2018 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight Waves will build to 3 to 5 feet tonight north of Whitehall posing a hazard to smaller craft. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Waves will pose a hazard to smaller craft in all areas from Wednesday into Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Special weather statement, Jan 9, 9:41 AM EST, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT National Weather Service Grand Rapids MI 941 AM EST Tue Jan 9 2018 MIZ064>067-071>074-091700- Allegan-Barry-Eaton-Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- Including the cities of Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, Battle Creek, and Jackson 941 AM EST Tue Jan 9 2018 ...AREAS OF DENSE FOG WILL PERSIST THROUGH LATE MORNING... Areas of dense fog will continue over portions of Southwest Michigan through the late morning. Visibilities will fall to one-quarter of a mile or lower. Temperatures near to below freezing will also allow for the development of icy spots on roads. Motorists are urged to use caution this morning as variable visibilities may make travel hazardous.
Nearby
Small Craft Advisories in Michigan, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.